Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/5045
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Aslan, İsmail | - |
dc.date.accessioned | 2017-03-14T08:34:46Z | - |
dc.date.available | 2017-03-14T08:34:46Z | - |
dc.date.issued | 2012-06 | - |
dc.identifier.citation | Aslan, İ. (2012). On the application of the Exp-function method to nonlinear differential-difference equations. Applied Mathematics and Computation, 218(19), 9594-9595. doi:10.1016/j.amc.2012.03.072 | en_US |
dc.identifier.issn | 0096-3003 | - |
dc.identifier.uri | http://doi.org/10.1016/j.amc.2012.03.072 | - |
dc.identifier.uri | http://hdl.handle.net/11147/5045 | - |
dc.description.abstract | When applying the Exp-function method to nonlinear-differential difference equations, Bekir (2010) [1] reported incorrect results. © 2012 Elsevier Inc. All rights reserved. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Elsevier Ltd. | en_US |
dc.relation.ispartof | Applied Mathematics and Computation | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Exp-function method | en_US |
dc.subject | Langmuir lattice | en_US |
dc.subject | Difference equations | en_US |
dc.subject | Relativistic Toda lattice system | en_US |
dc.title | On the Application of the Exp-Function Method To Nonlinear Differential-Difference Equations | en_US |
dc.type | Article | en_US |
dc.authorid | 0000-0002-8861-9486 | - |
dc.institutionauthor | Aslan, İsmail | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 218 | en_US |
dc.identifier.issue | 19 | en_US |
dc.identifier.startpage | 9594 | en_US |
dc.identifier.endpage | 9595 | en_US |
dc.identifier.wos | WOS:000303531500002 | - |
dc.identifier.scopus | 2-s2.0-84860483391 | - |
dc.relation.publicationcategory | Diğer | en_US |
dc.identifier.doi | 10.1016/j.amc.2012.03.072 | - |
dc.relation.doi | 10.1016/j.amc.2012.03.072 | en_US |
dc.coverage.doi | 10.1016/j.amc.2012.03.072 | - |
dc.identifier.wosquality | Q1 | - |
dc.identifier.scopusquality | Q1 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
item.fulltext | With Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
SCOPUSTM
Citations
4
checked on Mar 28, 2025
WEB OF SCIENCETM
Citations
4
checked on Mar 29, 2025
Page view(s)
272
checked on Mar 31, 2025
Download(s)
2,984
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.